Best Price* ₹ 42.40 MRP ₹ 53.00
(Inclusive of all taxes) * Mkt: Micro Labs Ltd * Country of Origin: India * Delivery charges if applicable will be applied at checkout

Check Availability & Expiry

PINCODE:


INTRODUCTION

DOLOPAR M DS SYRUP is a combination of Mefenamic acid and Paracetamol which belongs to a group of medicines called Non-steroidal Anti-inflammatory Drugs (NSAIDs) and Analgesics & Antipyretics. It is indicated for the treatment of fever in children. It is also used for the treatment of mild to moderate pain such as headache, toothache, joint or muscle pain and period pain.

DOLOPAR M DS SYRUP is not recommended for use in patients with asthma or aspirin-sensitive asthma, severe liver, kidney or heart disease. Contact your doctor before taking.

DOLOPAR M DS SYRUP is generally not recommended for use in pregnant women. Contact your doctor before taking.

DOLOPAR M DS SYRUP is generally not recommended for use in breastfeeding women as it may pass through the breast milk. Contact your doctor before taking it.

DOLOPAR M DS SYRUP is not recommended for use in children under 6 months of age. Contact your doctor before taking.

DOLOPAR M DS SYRUP should be used with caution in elderly patients (aged 65 years or above). Contact your doctor before taking.

The most common side effects of this medicine are skin rash, nausea, vomiting, diarrhoea, abdominal pain, constipation, indigestion, flatulence, anorexia, dry mouth, heartburn, peptic ulcers, perforation or GI bleeding, ulcerative stomatitis. Contact your doctor if any of the side effects worsen.

USES OF DOLOPAR M DS SYRUP

It is used to treat:

  • fever
  • mild to moderate pain (headache, toothache, joint or muscle pains and period pains)

HOW DOLOPAR M DS SYRUP WORKS

DOLOPAR M DS SYRUP helps to relieve fever and pain, where Paracetamol acts on the hypothalamus (heat regulating centre) of brain, resulting in peripheral vasodilation, sweating, and loss of body heat and it also increases the pain threshold by inhibiting COX-1 and COX-2 enzymes and Mefenamic acid works by inhibiting COX-1 and COX-2 enzymes, which are which are involved in prostaglandin synthesis (responsible for pain and inflammation).

DIRECTIONS FOR USE

Take this medicine as advised by your doctor. Shake well before use. Your doctor will decide the correct dose and duration of therapy for you depending upon your age, body weight and disease condition.

SIDE EFFECTS OF DOLOPAR M DS SYRUP

COMMON

  • skin rash
  • nausea, vomiting
  • abdominal pain
  • diarrhea
  • constipation
  • indigestion
  • flatulence
  • anorexia
  • dry mouth
  • heartburn
  • peptic ulcers
  • perforation or GI bleeding
  • ulcerative stomatitis

UNCOMMON

  • gastritis

RARE

Stop taking DOLOPAR M DS SYRUP and contact your doctor immediately if you experience any of the following side effects:

  • allergic reactions such as skin rashes, redness, hives, boils, severe itching, flaking skin and swelling of the face, lips, tongue or throat causing sudden wheezing, fluttering, tightness of chest or collapse or difficulty in breathing or swallowing
  • patchy rashes and peeling of skin with blistering of the mouth, eyes, and genitals
  • thrombocytopenic purpura
  • yellowing of your skin or eyes, pale faeces and dark urine
  • severe pain in the abdomen and back with fever, loss of appetite, nausea and vomiting
  • passing blood in  stools or black tarry stools
  • vomiting blood or dark particles like coffee ground
  • fever, sore throat and mouth ulcers due to infections
  • unusual bruising or bleeding, for example nose-bleeds, pinpoint red spots on the skin and rashes on the skin and mouth 
  • tiredness, shortness of breath, and paleness of skin caused by anaemia
  • seizures
  • headache, nausea, vomiting, tiredness, muscle cramps (low sodium levels)
  • sudden headache, fever, stiff neck, sensitivity to bright light, drowsiness and muscle pain, with or without a rash
  • fever, rash, nausea, aches and pains, passing more or less urine than usual, passing red urine or passing urine at night due to changes in kidneys
  • sudden loss of vision or colour vision, blurring of vision, eye pain
  • low body temperature, feeling cold with pale-looking skin (in children)

HOW TO MANAGE SIDE EFFECTS

Nausea or Vomiting:

Take this medicine with, or just after meals. Stick to simple meals. Avoid eating oily or spicy foods.

Diarrhoea:

Drink lots of fluids, such as water or fruit juices to keep you hydrated. Do not take any medicine on your own to treat diarrhoea. Contact your doctor if the symptom did not improve.

Constipation:

Eat plenty of fibre-rich foods such as fresh fruits, vegetables, and cereals. Drink plenty of water and exercise more regularly.

Stomach pain:

Try to rest and relax. Eat small meals but take them frequently. Keep a heating pad on your stomach. Contact your doctor if the symptom did not improve.

Flatulence or indigestion:

Eat smaller meals but take frequently. Eat and exercise regularly. Contact your doctor if the symptom did not improve.

WARNING & PRECAUTIONS

PREGNANCY

DOLOPAR M DS SYRUP is not recommended for use in pregnant women. Contact your doctor before taking.

BREASTFEEDING

DOLOPAR M DS SYRUP is generally not recommended for use in breastfeeding women as it may pass through the breast milk. Consult your doctor before taking it.

DRIVING AND USING MACHINES

Do not drive or operate any machines if you feel dizziness, drowsiness, fatigue and visual disturbances after taking [GBNEYWORD].

ALCOHOL

Avoid consumption of alcohol while taking DOLOPAR M DS SYRUP as it increases the risk of liver injury and stomach bleeding.

KIDNEY

DOLOPAR M DS SYRUP is not recommended for use in patients with severe kidney disease. Contact your doctor before taking.

LIVER

DOLOPAR M DS SYRUP is not recommended for use in patients with severe liver disease. Contact your doctor before taking.

ALLERGY

Do not take DOLOPAR M DS SYRUP if you are allergic to Mefenamic acid, Paracetamol or to sucrose, or to other NSAIDs such as aspirin, ibuprofen, celecoxib or to any other ingredients of this medicine.

LUNGS

DOLOPAR M DS SYRUP is not recommended for use in patients with lung diseases such as asthma, sinusitis with or without nasal polyps (aspirin triad) or aspirin-sensitive asthma. Contact your doctor before taking.

HEART DISEASE

DOLOPAR M DS SYRUP is not recommended for use in patients with severe heart disease or hypertension Contact your doctor before taking.  

OTHERS

DOLOPAR M DS SYRUP is not recommended for use if you:

  • have peptic ulcer, bleeding in the stomach or severe gastritis or active ulceration/bleeding or chronic inflammation of upper or lower gastrointestinal (GI) tract
  • have inflammatory bowel disease (Ex. ulcerative colitis, Crohn's disease)
  • have obstructive uropathy
  • had coronary artery bypass graft (CABG) surgery

Before taking DOLOPAR M DS SYRUP, inform your doctor if you have:

  • hyperthyroidism
  • closed angle glaucoma
  • fluid retention or edema
  • poor general health
  • previous anaphylactoid reactions to NSAIDs
  • anemia
  • intolerance to fructose or other sugars
  • bleeding disorder
  • major operation
  • connective tissue disorder (Ex. Systemic Lupus Erythematous)
  • epilepsy
  • dehydration
  • diabetes
  • high cholesterol levels
  • smoking history

Use in pediatrics:

DOLOPAR M DS SYRUP is not recommended for use in children under 6 months of age. Your doctor will prescribe the right dose depends on your child’s age, body weight and disease condition. Contact your doctor before taking.

Use in geriatrics:

DOLOPAR M DS SYRUP should be used with caution in elderly patients (aged 65 years or above). Contact your doctor before taking.

INTERACTIONS

A. Drug-Drug interactions:

Inform your physician if you are taking any of the following medicine:

  • cholestyramine (medicines used to decrease high cholesterol levels)
  • metoclopramide and domperidone (medicine used to treat nausea and vomiting)
  • medicines used to thin the blood (Ex. warfarin, aspirin, clopidogrel)
  • medicine used to treat seizures (Ex. phenytoin, phenobarbitone)
  • isoniazid (medicines used for tuberculosis)
  • medicine used for high blood pressure or heart diseases (captopril, atenolol, ramipril, valsartan, chlorthiazide, chlorthalidone, sotalol, diltiazem)
  • ibuprofen, ketoprofen, diclofenac, celecoxib (medicine used to treat pain)
  • lithium (medicine used to treat depression and mania)
  • medicines used for heartburn or indigestion (Ex. magnesium hydroxide)
  • medicine used to treat bacterial infections (Ex. chloramphenicol, aminoglycosides  like amikacin, tobramycin, gentamicin and quinolone antibiotics like ciprofloxacin)
  • digoxin (medicine used for heart failure)
  • medicines suppress the immune system (Ex. cyclosporine, tacrolimus, methotrexate)
  • medicines used to treat diabetes mellitus (Ex. glimepiride, metformin, glipizide, glibenclamide)
  • antiplatelet like low dose aspirin (medicine used to prevent platelet aggregation)
  • corticosteroids (medicines used to treat arthritis, inflammation)
  • mifepristone (medicines used to terminate pregnancy)
  • zidovudine (medicine used for HIV infection, AIDS)
  • oral contraceptives (medicines used to prevent pregnancy)
  • medicines used to treat depression (Ex. paroxetine)
  • medicines used for anxiety and depression (Ex. amitriptyline)
  • barbiturates (used for insomnia)
  • probenecid (medicines used to treat gout)
  • propantheline (medicines used to treat ulcers)
  • narcotic analgesics (medicines sued to treat severe pain)

Overdosage:

If you or anyone else accidentally took too much of this medicine, consult your doctor immediately. Symptoms of overdose are severe stomach pain, coffee ground-like vomit, dark stool, ringing in the ears, change in amount of urine, unusually fast or slow heartbeat, muscle weakness, slow or shallow breathing, confusion, severe headache.

SYNOPSIS

Drug :   Mefenamic acid, Paracetamol
Pharmacological Category :   Non-Steroidal Anti-Inflammatory Drugs, Analgesics & Antipyretics
Therapeutic Indication :   Fever and Pain    
Dosage Forms :   Tablet, Syrup, Suspension, Oral suspension

MORE INFORMATION

  • Keep out of reach of children
  • Store DOLOPAR M DS SYRUP below 30°C

FAQs ABOUT DOLOPAR M DS SYRUP

Does DOLOPAR M DS SYRUP cause gastritis?

Yes. DOLOPAR M DS SYRUP may cause gastritis, bleeding in the stomach or intestine. Contact your doctor before taking.

Does DOLOPAR M DS SYRUP cause jaundice?

Yes. DOLOPAR M DS SYRUP may cause jaundice. Contact your doctor, if you experience unusual symptoms such as yellowish discolouration of skin and whites of eye, dark urine, and pale stools.

Can I use DOLOPAR M DS SYRUP in children

Yes. DOLOPAR M DS SYRUP is used in children above 6 months of age. Contact your doctor before taking the medicine.

Does DOLOPAR M DS SYRUP cause breathlessness?

Yes. DOLOPAR M DS SYRUP may cause breathlessness. Stop taking DOLOPAR M DS SYRUP and consult your doctor immediately if you experience unusual symptoms such as difficulty in breathing and chest pain.

Can I drink alcohol while using DOLOPAR M DS SYRUP?

No. Avoid consumption of alcohol while taking DOLOPAR M DS SYRUP as it increases the risk of liver injury and stomach bleeding.

REFERENCES

1. Delpharm Bladel BV. Electronic Medicines Compendium (EMC). [Revised on November 2021] [Accessed on 2nd June 2022] https://www.medicines.org.uk/emc/files/pil.13316.pdf

2. Rosemont Pharmaceuticals Ltd. Electronic Medicines Compendium (EMC). [Revised on July 2021] [Accessed on 2nd June 2022] https://www.medicines.org.uk/emc/files/pil.6693.pdf

3. Mefenamic acid and Paracetamol. Centaur pharma. [Accessed on June 2nd 2022] https://www.centaurpharma.com/downloads/peadiatrics/pyrexia/Centamol%20Plus%20Suspension.pdf

4. Mefenamic acid and Paracetamol. Vibcare. [Accessed on June 2nd 2022] https://vibcare.co.in/mefenamic-acid-paracetamol/

5. Mefenamic acid and Paracetamol. Bluecross labs. [Accessed on June 2nd 2022] https://bluecrosslabs.com/wp-content/uploads/2021/01/MEFTAGESIC-P-SUSP.pdf

USEFUL DIAGNOSTIC TESTS

  • Complete blood count

PRODUCT DETAILS

    Net Qty
    1 N
    Item Weight
    75 g
    Ingredient
    MEFENAMIC ACID 100MG+PARACETAMOL(ACETAMINOPHEN) 250MG
    Hsn Code
    30049069
ALTERNATE BRANDS View All
Zydol P Syrup 60ml
Prescription Pain relief Rx required
Rs.43.10
Meftagesic P Delicious Mango Flavour Suspension 60ml
Prescription Pain relief Rx required
Rs.48.00
Mefkind Forte Mango & Honey Flavour Suspension 60ml
Prescription Muscle Cramps/Spasticity Pain relief Rx required
Rs.50.57
DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Dolopar M DS Syrup 60ml

Dolopar M DS Syrup 60ml Mkt: Micro Labs Ltd

M.R.P.: Rs.53.00
Copyright© 2023. All Rights Reserved.